Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Used expired tobradex for eye infection. What are the risks?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
hello .. I got hair XXXXXXX in my eye last night and it was so red and sharp pain for 1 hour but i used ice tea and the redness gone but still pain and it secrets white sticky thing from my eye, dont know what does it called. . so before i had almost same symptoms and doctor gave me this eye drop, and i used eye drop called "Tobradex" (tobramcyin and dexamthasone opthalmic suspension )
but today i found out this was expired, would this cause anything? let me know what is best thing to do at this point?
Posted Sat, 17 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 5 hours later

Thanks for the query.
Putting expired eye drops in your eye will not cause any problem but it will not have the desired effect.I would advise you to put Vigamox (Moxifloxacin) eye drops four times a day for 3 days.This will cure any eye infection.

Hope I have answered your query.I will be available to answer any furthur queries if you have any.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor